# SDR SWAA2023050846608

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 2,364 hours, 1,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT NOT TESTING PROPERLY.<[01] R & R?D AFT GALLEY RIGHT OTBD FLASHLIGHT BATTERY ; OPS CHECKED GOOD ON ALL AFT FLASHLIGHTS PER AMM 25-64-00.
